Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SLEEPLESS IN THE NIGHT
Feb 4, 2013

Hi Doctor,How are you .I hope you are well and good.You have responded once for me for a question which is subjected as sub:"CD 4 COUNT DRASTICAL DOWN(RECOVERED)" in the recent times. Now I am facing problems with no proper sleep in the nights(Most of the days).I am in medication and TRUSTIVA(ART) at 9 PM in the night.I am on diet to reduce weight.As i am working and supposed to present in duties in the morning,i am in helpless situation.I have no other problems with my health.Could you please suggest me what shall i do.I am in desperate situation doctor please help me with any suggestion.I appreciate for your quick response, Thanks, Nani

Response from Mr. Vergel

Nani

Trustiva can cause sleep disturbances due to one of its components (Sustiva or Efavirenz). Talk to your doctor about switching you to a regimen that does not contain efavirenz. You will probably sleep much better then.

You can also try taking the drug on an empty stomach 2 hours before breakfast to see if that helps. If you are taking it at night, make sure it is after at least 2 hours after eating. Food increases blood levels of efavirenz, which can create more sleep disturbances.

Good luck

Nelson



Previous
Boady alergy since one yaer
Next
Recently detected - Can ART be delayed

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement